MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762471
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: initial actions (corrective and/or preventive): no general problem has been detected for the installed base which requires immediate action.Manufacturer's preliminary results and conclusion: the root cause of the event is under investigation.A supplemental report will be submitted to the fda if additional information is obtained upon completion of the investigation.
 
Event or Problem Description
Siemens healthineers became aware of an issue associated with the luminos drf max system.An 11-week-old patient was undergoing a swallow test when suddenly the compression cone arm of the system extended outwards.The child was seated in a car seat-style seat which was strapped to the main seat for adult patients.The compression arm hit the back of this chair with a loud sound, which caused the child to almost fall forwards onto the floor if they were not caught by their parent who was standing right in front of them.The issue is currently not understood.It is currently unclear whether there was any system malfunction.No injury to the patient, staff, or other people occurred due to the event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The investigation does not indicate a system failure or malfunction, and no non-conformity was identified.It was stated that during an examination of an infant the compression arm suddenly extended outwards and hit the back of the chair.The child almost fell forwards but was caught by their parent.The investigation identified that the chair and the ¿car seat style seat¿ for the infant are not part of the luminos drf max system and were not provided by siemens healthineers.It is the responsibility of the operator to position and secure the child safely during examinations.The analysis of the log files confirmed a compression movement at the provided time stamp initiated at the remote control console (rcc) in the examination room.No failure could be determined within the log files.For a deeper analysis the affected rcc was returned.The investigation of the rcc, especially of the compression joystick, did not indicate any malfunction.No autonomous trigger could be identified.The compression joystick at the rcc is not equipped with a dmg functionality.Thus, this joystick could also be actuated accidentally.A possible error accumulation or even a systematic error, which would lead to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
LUMINOS DRF MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key23531374
Report Number3004977335-2025-00131
Device Sequence Number9020859
Product Code OWB
UDI-Device Identifier04056869009155
UDI-Public(01)04056869009155
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age2 MO
Patient SexMale